# SDR 249TR0016

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,089 hours, 26,645 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Warning Light
- Condition: Illuminated
- Location: Mach Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL LIGHT ILLUMINATED DURING FLIGHT.  UNABLE TO DUPLICATE.  PERFORMED BITE TEST VIA PDCS CDU, NO FAULTS NOTED.
